MAUDE Adverse Event Report: STRYKER CORPORATION TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER CORPORATION TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421540
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
One coil failed during deployment and broke off in catheter, which resulted in the other coils not being able to deploy, and the detacher stopped working during the case.

Brand Name
TARGET
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER CORPORATION
47900 bayside parkway
fremont CA 94538
MDR Report Key15437488
Report Number15437488
Device Sequence Number14945667
Product Code HCG
UDI-Device Identifier04546540697998
UDI-Public(01)04546540697998
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/26/2022
Report Date (Section F) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035421540
Device Catalogue Number542154
Device Lot Number23576672
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight90 KG
Date Report Sent to FDA09/13/2022